# SDR ASAA2024061851095

- Difficulty date: June 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 63,385 hours, 18,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK L/H SIDE CRACKED AT STA 727G. GROUNDED - YES. REMOVED DAMAGED SECTION OF CARGO TRACK AT L/H STA 727G AND REPAIRED WITH NEW SECTION FABRICATED AND INSTALLED IAW B737-800 SRM 53-00-53-2R-3.
